# SDR SWAA2024102338079

- Difficulty date: September 16, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT 2024-572857<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A23046084; DUE DATE 23-MAY-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FWD CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT I.A.W. BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.
